Browse by author
Lookup NU author(s): Professor Jim Agler,
Professor Nicholas Young
Full text for this publication is not currently held within this repository. Alternative links are provided below where available.
We fix a gap in the proof of Theorem 7.24 in Ann. of Math. 176 (2012), 1783-1826.
Author(s): Agler J, McCarthy JE, Young NJ
Publication type: Article
Publication status: Published
Journal: Annals of Mathematics
Print publication date: 01/07/2014
ISSN (print): 0003-486X
ISSN (electronic): 1939-8980
Publisher: Princeton University
Altmetrics provided by Altmetric